Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 35, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 11, 2006, 5:16 PM CST for Jasper County, Lawrence County, Missouri. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2006, 5:16 PM CST (23:16 UTC)
- Expired
- Mar 11, 2006, 6:15 PM CST
- In force
- 59 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Jasper County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 57 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 6:20 PM CST | HAIL 1 | Sarcoxie, MO | NICKEL TO QUARTER SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 12:47 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 107 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1474 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 112316 SVRSGF MOC097-109-120015- /O.NEW.KSGF.SV.W.0035.060311T2316Z-060312T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 516 PM CST SAT MAR 11 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LAWRENCE COUNTY IN MISSOURI. SOUTHEAST JASPER COUNTY IN MISSOURI. * UNTIL 615 PM CST. * AT 511 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF SARCOXIE...OR 14 MILES SOUTHEAST OF CARTHAGE...AND MOVING NORTHEAST AT 55 MPH. * THE SEVERE THUNDERSTORM WILL BE... 6 MILES NORTHWEST OF I-44 NEAR MILE MARKER 40 BY 525 PM CST. NEAR MILLER BY 535 PM CST. THE TOWNS OF REEDS...LA RUSSELL...STOTTS CITY AND RED OAK ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST SATURDAY EVENING FOR MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CST SATURDAY EVENING FOR MISSOURI. LAT...LON 3709 9422 3695 9404 3727 9361 3728 9404 $$ IZZI
3 follow-up statements
000 WWUS53 KSGF 112328 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 528 PM CST SAT MAR 11 2006 MOC097-112338- /O.CAN.KSGF.SV.W.0035.000000T0000Z-060312T0015Z/ JASPER MO- 528 PM CST SAT MAR 11 2006 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEAST JASPER COUNTY HAS BEEN CANCELLED... AT 527 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3700 9406 3711 9371 3727 9361 3728 9404 $$ MOC109-120015- /O.CON.KSGF.SV.W.0035.000000T0000Z-060312T0015Z/ LAWRENCE MO- 528 PM CST SAT MAR 11 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAWRENCE COUNTY UNTIL 615 PM CST... AT 527 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF MILLER TO I-44 NEAR MILE MARKER 40...AND MOVING NORTHEAST AT 50 MPH. SEVERE THUNDERSTORMS WILL BE... NEAR I-44 NEAR MILE MARKER 40 BY 535 PM CST. NEAR MOUNT VERNON BY 540 PM CST. NEAR I-44 NEAR MILE MARKER 50 BY 550 PM CST. THE TOWNS OF RED OAK AND STOTTS CITY ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. LAT...LON 3700 9406 3711 9371 3727 9361 3728 9404 $$ IZZI
000 WWUS53 KSGF 112343 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 543 PM CST SAT MAR 11 2006 MOC109-120015- /O.CON.KSGF.SV.W.0035.000000T0000Z-060312T0015Z/ LAWRENCE MO- 543 PM CST SAT MAR 11 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAWRENCE COUNTY UNTIL 615 PM CST... AT 542 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MILLER TO PIERCE CITY...AND MOVING NORTHEAST AT 50 MPH. SEVERE THUNDERSTORMS WILL BE... NEAR MOUNT VERNON BY 550 PM CST. NEAR I-44 NEAR MILE MARKER 50 BY 555 PM CST. THE TOWNS OF FREISTATT...HOBERG...CHESAPEAKE AND HALLTOWN ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS. LAT...LON 3694 9406 3702 9364 3728 9363 3728 9384 $$ IZZI
000 WWUS53 KSGF 112355 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 556 PM CST SAT MAR 11 2006 MOC109-120015- /O.CON.KSGF.SV.W.0035.000000T0000Z-060312T0015Z/ LAWRENCE MO- 556 PM CST SAT MAR 11 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAWRENCE COUNTY UNTIL 615 PM CST... AT 552 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR I-44 NEAR MILE MARKER 40...OR 6 MILES SOUTHWEST OF MOUNT VERNON...AND MOVING NORTHEAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR I-44 NEAR MILE MARKER 50 BY 605 PM CST. THE TOWNS OF HOBERG...FREISTATT...CHESAPEAKE AND HALLTOWN ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. LAT...LON 3696 9393 3702 9364 3728 9363 3711 9394 $$ IZZI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 2:40 PM CST, 2 hours 36 minutes earlier.
Area forecast discussion, Mar 11, 2:40 PM CST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 240 PM CST SAT MAR 11 2006 .UPDATE...MESOSCALE DISCUSSION. CONVECTION CONTINUES TO DEVELOP AND MOVE INTO OUR WESTERN CWA ALONG THE WESTERN EDGE OF THE DEEPER MOISTURE JUST AHEAD OF THE DRYLINE. TEMP/DEWPOINT DEPRESSIONS IN THE WARM SECTOR ARE RUNNING IN THE 15-20F RANGE...WITH VWP FROM KSGF 88D INDICATING 0-1KM BULK SHEAR OF LESS THAN 10KT. DEEP LAYER SHEAR REMAINS MORE THAN SUFFICIENT FOR ROTATING UPDRAFTS WHICH COULD SUSTAIN LARGE HAIL...HOWEVER LCL HEIGHTS AND LOW LEVEL SHEAR REMAIN QUITE UNFAVORABLE FOR ANY SIGNIFICANT TORNADO DEVELOPMENT AT THIS TIME. IZZI && .DISCUSSION... SHORT TERM (THIS AFTERNOON AND EVENING)... SURFACE TROUGH/DRYLINE CURRENTLY EXTENDS SOUTH-SOUTHWESTWARD FROM A LOW PRESSURE SYSTEM OVER CENTRAL MINNESOTA ACROSS IOWA AND INTO NW MO AND SE KS. GUSTY SOUTHERLY WINDS CONTINUE TO ADVECT WARM AND INCREASINGLY MOIST AIRMASS NORTHWARD INTO THE CWA LATE THIS MORNING WHICH IS ALLOWING THE AIRMASS AHEAD OF THE DRYLINE TO BECOME INCREASINGLY UNSTABLE. 12Z KSGF SOUNDING DID SHOW THE PRESENCE OF A FAIRLY PRONOUNCED ELEVATED MIXED LAYER FROM 850-650MB...WHICH WILL CREATE A MODERATELY STRONG CAP THAT WILL NEED TO BE OVERCOME THIS AFTERNOON BEFORE CONVECTION CAN INITIATE. AS THE SURFACE LOW MOVES EAST OF OUR LONGITUDE THIS AFTERNOON LOOK FOR SURFACE WINDS TO BEGIN TO VEER MORE TO THE SOUTHWEST WHICH WILL REDUCE THE AMOUNT OF CONVERGENCE ALONG THE DRYLINE SOME. DESPITE THE LESS THAN STELLAR CONVERGENCE...WATER VAPOR IMAGERY SHOWS A FAIRLY WELL DEFINED SHORTWAVE MOVING ACROSS THE TEXAS PANHANDLE INTO WESTERN OKLAHOMA WHICH COULD ACT TO ENHANCE SYNOPTIC SCALE LIFT THIS AFTERNOON WHICH IN CONJUNCTION WITH MODEST SURFACE CONVERGENCE COULD BE SUFFICIENT TO BREAK THE CAP. IF THE CAP DOES INDEED BREAK...THEN INSTABILITY AND SHEAR WOULD BE SUFFICIENT FOR ORGANIZED THUNDERSTORMS...INCLUDING ISOLATED SUPERCELLS. LOW LEVEL WIND SHEAR IS NOT PROGGED TO BE ALL THAT IMPRESSIVE AS SURFACE WINDS VEER AROUND TO SSW/SW...WHICH COMBINED WITH ONLY MODERATELY FAVORABLE LCLS/DEWPOINT DEPRESSIONS MEANS THE THREAT OF TORNADOES THIS AFTERNOON WHILE NOT ZERO IS NOT PARTICULARLY HIGH EITHER. IF ANY SUPERCELL CAN SUSTAIN A SIGNIFICANTLY DEVIANT RIGHTWARD MOTION...THEN THAT WOULD ENHANCE SR INFLOW AND THE SUBSEQUENT TORNADO THREAT. UPDATED HWO HAS BEEN ISSUED. IZZI/FOSTER LONG TERM (SUNDAY THROUGH EXTENDED)... THE LEAD IMPULSE THAT BRINGS US CONVECTION THROUGH TONIGHT WILL MOVE EAST OF THE AREA BY SUNRISE SUNDAY AS THE NEXT MUCH STRONGER SHORTWAVE MOVES INTO THE CENTRAL PLAINS. OUR CWA WILL BE WELL WITHIN THE WARM SECTOR WHICH SHOULD BE CHARACTERIZED BY MODERATE INSTABILITY BUT SHOULD BE MODERATELY CAPPED OFF BY ELEVATED MIXED LAYER ADVECTING EASTWARD INTO THE AREA. CURRENTLY APPEARS AS THOUGH FORCING WILL BE STRONG ENOUGH TO OVERCOME THE CONVECTIVE INHIBITION AND ALLOW FOR SEVERE CONVECTION TO DEVELOP ALONG THE DRYLINE OVER EASTERN KANSAS BY MID/LATE AFTERNOON. SHEAR VECTOR ORIENTATION WITH RESPECT THE DRYLINE SHOULD BE FAVORABLE FOR DISCRETE CELLS INITIALLY...WITH A TRANSITION TO MORE LINEAR CONVECTION POSSIBLE AS CONVECTION MOVES EASTWARD DURING THE EVENING. SURFACE LOW IS PROGGED TO SLOWLY FILL DURING THE DAY WITH SURFACE FLOW VEERING AROUND TO MORE SOUTHWESTERLY WHICH WILL LESSEN THE 0-1KM SHEAR. NONETHELESS... STRONG LOW LEVEL JET WILL ONLY WEAKEN SLIGHTLY DURING THE DAY SO LOW LEVEL WIND SHEAR APPEARS AT LEAST MARGINALLY FAVORABLE FOR TORNADOS SUNDAY AFTERNOON. ANOTHER POTENTIAL NEGATIVE FACTOR IS THE LARGE TEMP/DEWPOINT DEPRESSIONS WHICH COULD BE APPROACHING 20F BY AFTERNOON AS HIGHS SOAR INTO THE LOWER 80S. GIVEN THE LARGE T/TD SPREADS AND THE SLIGHTLY LESS THAN STELLAR LOW LEVEL WIND SHEAR HAVE TONED DOWN THE TORNADO WORDING A BIT. DRYLINE AND ASSOCIATED CONVECTION SHOULD CONTINUE TO MARCH STEADILY EASTWARD SUNDAY NIGHT ACROSS THE REMAINDER OF THE CWA. BRIEF SHOT OF COOLER/DRIER AIR IS EXPECTED MONDAY INTO MONDAY NIGHT IN THE WAKE OF SUNDAYS SYSTEM. UPPER FLOW THEN PROGGED TO FLATTEN OUT AND BECOME MORE ZONAL FOR THE REMAINDER OF THE WEEK WITH ONLY MINOR IMPULSES RIPPLING QUICKLY THROUGH THE FLOW. TEMPERATURES SHOULD RETURN TO NEAR/SLIGHTLY ABOVE AVERAGE THROUGHOUT THE PERIOD WITH NO BIG COOL DOWNS IN SITE. IZZI && .AVIATION... SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THIS AFTERNOON AND EVENING WITH THE POTENTIAL FOR THUNDERSTORMS AT BOTH THE SPRINGFIELD AND JOPLIN TERMINALS. DESPITE A CONSIDERABLE COVERAGE OF CUMULUS AND STRATO-CUMULUS AROUND 4 KFT...VFR CONDITIONS WILL PREVAIL THIS AFTERNOON. HOWEVER MVFR CEILINGS AND VISIBILITIES WILL OCCUR IN ANY STORMS. THE CHANCE OF STORMS WILL DECREASE FROM WEST TO EAST THIS EVENING WITH AREAS OF MVFR CEILINGS LIKELY TONIGHT. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Mar 11, 1:30 PM CST, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 PM CST SAT MAR 11 2006
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
130 PM CST SAT MAR 11 2006
...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING AND
AGAIN SUNDAY AFTERNOON AND EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
SCATTERED THUNDERSTORMS...THE STRONGEST MAY PRODUCE:
HAIL UP TO THE SIZE OF GOLF BALLS.
DAMAGING WINDS IN EXCESS OF 60 MPH.
VERY HEAVY RAINFALL.
AND POSSIBLY A TORNADO.
AREAS AFFECTED AND TIMING:
SEVERE THUNDERSTORMS WILL DEVELOP BETWEEN 2 PM AND 5 PM ALONG AND
EAST OF AN OSCEOLA TO JOPLIN LINE...WITH THUNDERSTORMS SPREADING
EAST ACROSS THE REMAINDER OF THE OUTLOOK AREA LATE THIS AFTERNOON
AND EVENING.
DISCUSSION:
SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP
DURING THE MID TO LATE AFTERNOON ALONG A DRYLINE STRETCHING ACROSS
FAR WESTERN MISSOURI. MODERATE INSTABILITY AND STRONG WINDS ALOFT
WILL ALLOW THUNDERSTORMS TO BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS. CURRENT INDICATIONS ARE THAT
LOW LEVEL WINDS WILL NOT BE OVERLY FAVORABLE FOR TORNADIC
DEVELOPMENT THIS AFTERNOON...HOWEVER A BRIEF TORNADO CANNOT BE
COMPLETELY RULED OUT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A STRONG STORM SYSTEM AND ASSOCIATED DRYLINE WILL MOVE INTO
WESTERN PORTIONS OF THE OUTLOOK AREA LATE SUNDAY
AFTERNOON...MOVING EASTWARD ACROSS THE OUTLOOK AREA SUNDAY NIGHT.
SUFFICIENT INSTABILITY AND WIND SHEAR ARE FORECAST TO BE PRESENT
TO SUPPORT THE DEVELOPMENT OF SEVERE THUNDERSTORMS...INCLUDING
SEVERAL SUPERCELL THUNDERSTORMS. CURRENT INDICATIONS ARE THAT
THE PRIMARY SEVERE WEATHER THREATS TOMORROW AFTERNOON AND EVENING
WILL BE HAIL UP TO THE SIZE OF GOLF BALLS OR LARGER AND DAMAGING
WINDS. GIVEN THE AMOUNT OF SHEAR AND INSTABILITY FORECAST...THERE
WILL BE SOME POTENTIAL FOR TORNADO DEVELOPMENT...HOWEVER WINDS IN
THE LOWEST LEVELS OF THE ATMOSPHERE CURRENTLY DO NOT APPEAR AS
THOUGH THEY WILL BE FAVORABLE FOR AN OUTBREAK OF TORNADOES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF THE
OUTLOOK AREA LATER THIS AFTERNOON AND EVENING.
SPOTTERS AND EMERGENCY MANAGERS WILL LIKELY NEED TO BE ACTIVATED
AGAIN SUNDAY AFTERNOON AND EVENING DUE TO THE POTENTIAL OF A
SEVERE WEATHER OUTBREAK.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
IZZIIn the hours before
Local storm report, Mar 11, 4:40 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL BRANSON 36.64N 93.22W
03/11/2006 M1.25 INCH TANEY MO TRAINED SPOTTER
SPOTTER REPORT OF HALF DOLLAR SIZED HAIL IN BRANSON.
&&
SCHULTZLocal storm report, Mar 11, 4:48 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 1 NW FORSYTH 36.70N 93.13W
03/11/2006 M1.75 INCH TANEY MO PUBLIC
GOLF BALL SIZED HAIL REPORTED BY PUBLIC 1NW FORSYTH MO
&&
SCHULTZLocal storm report, Mar 11, 4:58 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
458 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL TANEYVILLE 36.74N 93.03W
03/11/2006 M0.88 INCH TANEY MO AMATEUR RADIO
NICKEL SIZED HAIL SOUTH TANNYVILLE REPORTED BY HAM
&&
SCHULTZLocal storm report, Mar 11, 5:07 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 6 S BRANSON 36.56N 93.22W
03/11/2006 TANEY MO LAW ENFORCEMENT
TREES DOWN COLLEGE OF THE OZARKS REPORTED BY PD
&&
SCHULTZLocal storm report, Mar 11, 5:14 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 6 NW ANDERSON 36.71N 94.52W
03/11/2006 M1.75 INCH MCDONALD MO EMERGENCY MNGR
GOLF BALL SIZE HALL 6NW ANDERSON COVERING THE GROUND
&&
SCHULTZLocal storm report, Mar 11, 5:15 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
515 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL NEOSHO 36.87N 94.37W
03/11/2006 E0.88 INCH NEWTON MO PUBLIC
&&
SCHULTZThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 2:13 PM CST | Severe Thunderstorm Warning | SGF | McDonald | 62 min |
| Mar 11, 2:36 PM CST | Severe Thunderstorm Warning | SGF | Newton | 37 min |
| Mar 11, 2:58 PM CST | Tornado Warning | SGF | Barry | 77 min |
| Mar 11, 3:02 PM CST | Severe Thunderstorm Warning | SGF | Benton | 43 min |
| Mar 11, 3:04 PM CST | Severe Thunderstorm Warning | SGF | Morgan | 14 min |
| Mar 11, 3:12 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 36 min |
| Mar 11, 3:54 PM CST | Tornado Warning | SGF | Stone | 43 min |
| Mar 11, 4:14 PM CST | Tornado Warning | SGF | Taney | 58 min |
| Mar 11, 4:24 PM CST | Severe Thunderstorm Warning | SGF | Newton | 66 min |
| Mar 11, 4:42 PM CST | Severe Thunderstorm Warning | SGF | Christian | 26 min |
| Mar 11, 4:43 PM CST | Severe Thunderstorm Warning | SGF | Miller | 22 min |
| Mar 11, 4:48 PM CST | Severe Thunderstorm Warning | SGF | McDonald | 30 min |
| Mar 11, 4:49 PM CST | Tornado Warning | SGF | Douglas | 71 min |
| Mar 11, 5:32 PM CST | Severe Thunderstorm Warning | SGF | McDonald | 45 min |
| Mar 11, 5:53 PM CST | Severe Thunderstorm Warning | SGF | Greene, Polk | 67 min |
| Mar 11, 5:59 PM CST | Severe Thunderstorm Warning | SGF | Newton | 31 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.